| Model Number |
9-ASD-024 |
| Medical Device Problem Code |
Difficult to Fold, Unfold or Collapse (1254)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/11/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
It is unknown if the device is returning for analysis.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that on (b)(6) 2025, a 24mm amplatzer septal occluder was chosen for implant using a 9f amplatzer trevisio intravascular delivery system.During procedure, the left disc of the device deformed into a cobra shape prior to release from delivery cable.The procedure was completed using a new 26mm amplatzer septal occluder with 9f amplatzer trevisio delivery system.It is noted that there was no interaction with the cardiac structures during deployment and no angulation/kink were observed in the delivery system.It is reported that there was no clinically significant delay in procedure and the patient remained hemodynamically stable throughout the procedure.
Additional Manufacturer Narrative
An event of device deformity could not be confirmed.The device was returned to abbott for investigation and the device met functional specifications when analyzed under non-physiological conditions.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.The cause of the reported incident could not be conclusively determined.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.